Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 12 months)      Feedback
Summary:
Článek pojednává o matematických úlohách souvisejících se šachovnicí a šachovými figurami. Ze šachu však budeme potřebovat pouze pravidla pro pohyb figur po šachovnici. Postupně se zaměřujeme na jezdcovy procházky po obdélníkových šachovnicích a dále na tzv. nezávislost a dominanci figur a vztah mezi nimi na čtvercových šachovnicích. Ukážeme, že některé problémy lze řešit elegantněji, pokud je přeformulujeme v řeči teorie grafů.
References:
[1] Bezzel, M.: Zwei Schachfragen. Berliner Schachzeitung 3 (1848), 363.
[2] Cockayne, E. J.: Chessboard domination problems. Discrete Math. 86 (1–3) (1990), 13–20. DOI 10.1016/0012-365X(90)90344-H | MR 1088555
[3] Dudeney, H. E.: Amusements in mathematics. Thomas Nelson, London, 1917. MR 0105345
[4] Finozhenok, D., Weakley, W. D.: An improved lower bound for domination numbers of the queen’s graph. Australas. J. Combin. 37 (2007), 295–300. MR 2284393
[5] Gardner, M.: Mathematical magic show. MAA, Washington, DC, 1989.
[6] Gardner, M.: The unexpected hanging and other mathematical diversions. The University of Chicago Press, 1991.
[7] Greenberg, R.: Elementary problems and solutions E1585 II. Amer. Math. Monthly 71 (2) (1964), 210. MR 1532545
[8] Harris, L. H., Perkins, S., Rauch, P. A., Jones, S. K.: Bishop independence. British J. Math. Comput. Sci. 3 (4) (2013), 835–843. DOI 10.9734/BJMCS/2013/5760
[9] Chybová, L.: Šachové úlohy v kombinatorice. Diplomová práce, MFF UK, 2017 [online]. Dostupné z: http://kdm.karlin.mff.cuni.cz/diplomky/lucie_chybova_dp/sachove-ulohy.pdf
[10] Jaglom, A. M., Jaglom, I. M.: Challenging mathematical problems with elementary solutions, Vol. 1. Combinatorial analysis and probability theory. Dover Publications, New York, 1964. MR 0932253
[11] Nauck, F.: Briefwechseln mit Allen für Alle. Illustrierte Zeitung 15 (377) (1850), 182.
[12] Pauls, E.: Das Maximalproblem der Damen auf dem Schachbrete I. Deutsche Schachzeitung, Leipzig, Nr. 5 (1874), 129–134.
[13] Pauls, E.: Das Maximalproblem der Damen auf dem Schachbrete II. Deutsche Schachzeitung, Leipzig, Nr. 9 (1874), 257–267.
[14] Raghavan, V., Venkatesan, S. M.: On bounds for a board covering problem. Inform. Process. Lett. 25 (1987), 281–284. DOI 10.1016/0020-0190(87)90201-8 | MR 0905790
[15] Seibel, K.: The knight’s tour on the cylinder and torus. Proc. Res. Experiences Undergrad. Program Math., Oregon State University, Summer 1994.
[16] Schwenk, A. J.: Which rectangular chessboards have a knight’s tour?. Math. Mag. 64 (5) (1991), 325–332. DOI 10.1080/0025570X.1991.11977627 | MR 1141559
[17] Watkins, J. J.: Across the board: The mathematics of chessboard problems. Princeton University Press, 2004. MR 2041306
Partner of
EuDML logo